MathSciNet Relay Station
MathSciNet bibliographic data
MR599455 (82e:28023b) 28D15 (22D40)
Connes, A.; Weiss, B. Property ${\rm T}$ and asymptotically invariant sequences. Israel J. Math. 37 (1980), no. 3, 209–210.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement